# SDR ASAA2023042943053

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 7,344 hours, 2,258 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IN AUTO MODE CAPTAIN SIDE SHOWS RETURN AT 60 MILES IN CLEAR CONDITIONS FO SIDE SHOWS NO RETURN. IN MANUAL MODE RADAR WORKS NORMAL. GROUNDED - YES. CHECKED WIRING AND FOUND OPEN WIRE BETWEEN CONNECTOR D13757D PIN B11 ON DPC-1 AND CONNECTOR D40149J ON E3-1. CONTINUED TROUBLESHOOTING & FOUND DISCONNECTED TERMINAL OF WIRE W0311-2145B-24 AT TERMINAL BLOCK TB3101 POSITION B57.WIRE TERMINAL LOCKED AND SECURED AT TB3101 POS B57 REF B737-9 WDM 34-41-11.OPERATION TEST AND WXR SYSTEM TEST DONE AND FOUND GOOD REF B737-9 AMM34-41-00/201.
